default-icon
Post injection swelling and pain
My wife has swelling on injection site 5 days after injection and it's paining.
4986 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Dear , please consult doctor need to examine as chances of getting abscess
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.